Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
E l e c t r o n i o b a b i l i t y
 

Summary: E l e c t r o n i
c
J
o
u
r n a l
o
f
P
r
o b a b i l i t y
Vol. 9 (2004), Paper no. 9, pages 230­254.
Journal URL
http://www.math.washington.edu/~ejpecp/
Stochastic Differential Equations with Boundary Conditions
Driven by a Poisson Noise
Aureli Alabert 1
Departament de Matem`atiques
Universitat Aut`onoma de Barcelona
08193 Bellaterra, Catalonia

  

Source: Alabert, Aureli - Departament de Matemàtiques, Universitat Auṭnoma de Barcelona

 

Collections: Mathematics